# SDR SWAA2024082211338

- Difficulty date: July 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE INTERNAL AREA OF THE ACCESS PANEL 311BL AT LOWER FUSELAGE.   REPLACED ACCESS PANEL 311BL AT LOWER FUSELAGE IAW B737-700 AMM 52-49-11-400-802 MEASURE CLEARANCE WITHIN LIMITS.  TASK CARD COMPLETE.
